# SDR 0001582275

- Difficulty date: March 31, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 59,963 hours, 42,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CRACK ON LOWER SURFACE OF SKIN ON LEFT WING INBOARD SIDE OF CUTOUT FOR INBOARD AFT FLAP.  REPAIRED PER EA22-175147.
